Results 1 to 9 of 9

Thread: Still struggling 😢

  1. #1
    Join Date
    Sep 2011
    Posts
    4,281

    Still struggling 😢

    Hi I'm currently on 187.5mg of venlafaxine and 10mg of olanzapine, my olanzapine was increased 6 weeks ago to 7.5mg then again just over 3 weeks ago to 10mg due to my anxiety coming back due to an enormous amount of stress I've been under, in short my son has special needs and things are very challenging at the minute, when I first increased to 10mg I felt better almost overnight but then within a week the anxiety was back, I'm needing Diazepam every day just to function as normally as I can. I phoned my physc's secretary on Friday but unfortunately he wasn't in but she spoke to another physc for me who said that the olanzapine can take 4-6 weeks to be effective and I'm sure I'm suffering some side effects from the increase like dry mouth and tremors, I keep bursting into tears, I had 3 important meetings for my son's care last week and I honestly don't know how I got through them, I was a shaking wreck 😢 I just don't know where to turn.
    __________________
    You were given this life because you are strong enough to live it x x x x x x x x

  2. #2
    Join Date
    Jan 2017
    Posts
    1,471

    Re: Still struggling 😢

    Is there some reason why the olanzapine dose is being raised and not that of venlafaxine? 187.5mg is only a moderate dose with the recommended maximum being 375mg/day

  3. #3
    Join Date
    Sep 2011
    Posts
    4,281

    Re: Still struggling 😢

    Hi I'm not sure why my physc hasn't raised my ven apart from him saying I was on a good dose of ven already? It's just knocked me off my feet as us until a couple of months ago I was doing so well, I was stable but now with all the added pressures of my son I seem to have slipped back and it's kick-started my anxiety.
    __________________
    You were given this life because you are strong enough to live it x x x x x x x x

  4. #4
    Join Date
    Jan 2017
    Posts
    1,471

    Re: Still struggling 😢

    Quote Originally Posted by nicola1980 View Post
    Hi I'm not sure why my physc hasn't raised my ven apart from him saying I was on a good dose of ven already?
    Venlafaxine doesn't even begin working as an SNRI until the dose reaches around 225mg/day.

    I was stable but now with all the added pressures of my son I seem to have slipped back and it's kick-started my anxiety.
    Antidepressants and stress are essentially in a tug of war. As stress levels rise a higher antidepressant dose may be needed to bring it under control and it seems me this would be a better tactic than adding more olanzapine, although olanzapine might help in the shorter-term as it can act more quickly than an antidepressant dose increase.

  5. #5
    Join Date
    Sep 2011
    Posts
    4,281

    Re: Still struggling 😢

    I'm going to try and get in contact with my physc today as I'm going abroad in 2 weeks and really don't know how I'm going to manage it, it's filling me with dread which I know is probably fuelling my anxiety too.
    __________________
    You were given this life because you are strong enough to live it x x x x x x x x

  6. #6
    Join Date
    Feb 2015
    Posts
    179

    Re: Still struggling 😢

    Hi Nic, how are you feeling now?
    Going abroad on holiday always triggers my anxiety too. Silly really because I love the sun and love holidays. I work myself up weeks before thinking of all the things that could go wrong, I get to the point where I almost cancel but when I do go eventually I find once I'm there my anxiety goes down and I really enjoy it. I'm sure the same is true for you. I'm going to America in September and already starting to stress! Damn anxiety!
    Hope your feeling a bit better, sending you big hugs xx

  7. #7
    Join Date
    Sep 2011
    Posts
    4,281

    Re: Still struggling 😢

    Hi Michelle, I'm not too bad thank-you, I spoke to my physc who told me to give the olanzapine longer to work as it can take 4-6 weeks, he did tell me to increase my ven to 225mg but I refused due to going on holiday as it I don't want my anxiety increased any more than it is and every increase I've done has sent my anxiety soaring! My main anxiety symptom is the shakes which I think then makes me panic and I'm terrible for Googling so been researching olanzapine and safe to say I've shit myself even more 😩 how are you hun?
    __________________
    You were given this life because you are strong enough to live it x x x x x x x x

  8. #8
    Join Date
    Feb 2015
    Posts
    179

    Re: Still struggling 😢

    I'm very similar. I always research any medication I take and make myself worse. I'd rather be informed about what I'm putting in my body but google has a lot to answer for. I preferred it when there was no google. Then you just trusted the dr and took the Meds. Now I read the information leaflet and go online to review the drug and scare myself to death.
    I took myself off all Meds and admit it's been very hard. Anxiety has been through the roof sometimes especially just before my period. Sometimes I get depressed thinking why am I like this and why can't I function like everyone else. I'm not sure if my anxiety runs in my family and I'm just unfortunate enough to have dodgy genes. I have nothing in my life to make me anxious and have a good life but it's always there and recently shown itself as health anxiety and I was going to the Drs all the time thinking I had some awful illness or other. I've got muscle twitches and they have got me down lately. Thought I had some awful neurological disease. Anxiety is a truly awful condition and I can totally sympathise with what your going through. We just have to muddle on through the best we can whether that's by taking Meds or trying it alone. I think your right not to increase your ven until your back from your holiday. Are you on diazepam still? Does that help at all? Hopefully once your away and relaxed you will be able to enjoy your holiday xx

  9. #9
    Join Date
    Sep 2011
    Posts
    4,281

    Re: Still struggling 😢

    You've done brilliantly coming off all meds, I don't think I could that. I get very depressed at how anxious I feel sometimes and it really scares me. Unfortunately anxiety runs in our family, my nanna suffered terribly with her nerves bless her in fact I remind myself a lot of her and my mum and auntie both suffer too.
    My sons just finished his gcse's so I'm hoping that will take some pressure off me as I've been whittling about him coping with them when in fact he's coped brilliantly its me that hasn't!! I spoke to his cahms councillor on the phone the other day, well cried to her actually and she was lovely and has gave me some support lines I can phone if I need too, I will admit my sons care is getting harder the older he is getting which isn't helping, I'm not just his mum but his carer too which saddens me 😢 I never get a break as he has to come everywhere with me and can't be left alone, I'm hoping once we get the EHCP (fingers crossed) it will open a lot more support I can get not just for him but for me too as I feel absolutely emotionally drained and tired out. I was coping so well then I just seemed to go downhill but looking back I think I was running on adrenaline fighting to get the support he needed at school etc. Anyway I'm waffling now lol 🙉 thank-you for your support hun it really means a lot

    ---------- Post added at 13:09 ---------- Previous post was at 13:08 ----------

    Forgot to say yes I'm still on the Diaz, my physc said I can take 4 a day so in total 8mg but I hate using it
    __________________
    You were given this life because you are strong enough to live it x x x x x x x x

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Feeling in such despair someone help me 😢😢
    By chatty girl in forum IBS, IBD, Bowel, Stomach problems
    Replies: 3
    Last Post: 10-05-17, 22:06
  2. Feeling in such despair someone help me 😢😢
    By chatty girl in forum Health Anxiety
    Replies: 3
    Last Post: 30-04-17, 17:23
  3. Today is not a good day 😢😢
    By chatty girl in forum IBS, IBD, Bowel, Stomach problems
    Replies: 12
    Last Post: 10-10-16, 22:13
  4. Can't stop crying about cancer 😢😢
    By Poppette in forum Symptoms
    Replies: 4
    Last Post: 06-03-15, 02:38

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •